On the Convergence of a Solution of a Difference Equation to a Solution of the Equation of Diffusion

Published in: Proceedings of the American Mathematical Society, v. 5, no. 1, Feb. 1954, p. 168-174

Posted on RAND.org on January 01, 1954

by Mario Juncosa, David Young

The authors investigate how solutions of a sequence of difference equations converge.

This report is part of the RAND Corporation External publication series. Many RAND studies are published in peer-reviewed scholarly journals, as chapters in commercial books, or as documents published by other organizations.

The RAND Corporation is a nonprofit institution that helps improve policy and decisionmaking through research and analysis. RAND's publications do not necessarily reflect the opinions of its research clients and sponsors.